# SDR IPXA2021052169650

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,250 hours, 12,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAREACHING FL 330A LOUD HIGH PITCH SOUND STARTED NEAR COCKPIT ENTRY WAY. PRESSURE STABLE AND ALL DOORS SHOWING CLOSED. CABIN ALT 5560 STOPPED @ 19200 AND 11940 CABIN ALTREPAIRED CREW ENTRY DOOR SEAL IAW EO A300-5210-20334-C
